# SDR 98ZZZX4097

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: 714755
- Condition: Loose
- Location: Airbox
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION OF NEW AIRCRAFT AT THE AMERICAN CHAMPION FACTORY, FOUND THE INDUCTION AIR TUBE BETWEEN THE COWLING AND THE INDUCTION AIRBOX WAS NOT SECURED TO THE COWLING (SECURED ONLY TO THE INDUCTION AIRBOX).  THE HOSE HAD BEEN SUCKED INTO THE FRONT OF THE INDUCTION AIRBOX PARTIALLY OBSTRUCTING THE AIRFLOW INTO CARBURETOR.  THIS AIRCRAFT HAD ONLY THE PRODUCTION FLIGHT TEST (2.6 HOURS).  FACTORY REPRESENTATIVES INSTALLED A NEW HOSE (THE ORIGINAL ONE HAD BEEN DEFORMED SO THAT IT NO LONGER MADE A TIGHT FIT), AND SECURED IT ON BOTH ENDS.
